MAUDE Adverse Event Report: K2M, INC. MESA SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM

K2M, INC. MESA SPINAL SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 801-74050
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint.The product was not returned to manufacturer for evaluation, and a thorough investigation could not be completed as no lot number has been identified/confirmed in this case.Since the connector remains in the patient no physical, material, chemical evaluation could be performed, and the exact cause of the reported issue could not be ascertained.A general review of the manufacturing and inspection records did not reveal any contributing information/trends.In patient.
 
Event or Problem Description
It was reported to k2m, inc that a connector came apart approximately 4 - 6 months post-op.Patient has not been revised.

Brand Name
MESA SPINAL SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
K2M, INC.
751 miller dr se
suite f1
leesburg VA 20175
MDR Report Key5479775
Report Number3004774118-2016-00008
Device Sequence Number10859217
Product Code NKB
UDI-Device Identifier10888857141889
UDI-Public10888857141889
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K141873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number801-74050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2015
Initial Report FDA Received Date03/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2901-10001